Raynaud's Phenomenon Associated With Calcitonin Gene-Related Peptide Monoclonal Antibody Antagonists

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

Two cases are reported of migraineurs who reported Raynaud's phenomenon (RP) exacerbated while taking monoclonal antibodies to the calcitonin gene-related peptide (CGRP) ligand (fremanezumab and galcanezumab) and 1 case of new onset RP while taking the CGRP receptor antagonist (erenumab). The prevalence of primary and secondary RP, causes of secondary RP, co-morbidity with migraine, and medications which might induce or exacerbate RP are reviewed. The pathophysiology of how CGRP monoclonal antagonists might exacerbate or induce RP is discussed. The cases suggest but do not prove causation.

Original languageEnglish (US)
Pages (from-to)1360-1364
Number of pages5
JournalHeadache
Volume59
Issue number8
Early online dateJul 16 2019
DOIs
StateE-pub ahead of print - Jul 16 2019

Keywords

  • Raynaud's phenomenon
  • erenumab
  • fremanezumab
  • galcanezumab
  • migraine

ASJC Scopus subject areas

  • Neurology
  • Clinical Neurology

Fingerprint Dive into the research topics of 'Raynaud's Phenomenon Associated With Calcitonin Gene-Related Peptide Monoclonal Antibody Antagonists'. Together they form a unique fingerprint.

Cite this